# SDR MASA200600905

- Difficulty date: March 24, 2006
- Submitted: April 11, 2006
- Operation: Air carrier
- Aircraft: N508MJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10087
- Aircraft time: 7,933 hours, 5,114 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Dcu
- Part number: 8221310103
- Part serial: J25J
- Condition: Malfunctioned
- Location: Elevators
- Part time: 4,418 hours, 2,715 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ASH 7353 IAD - ELEVATOR SPLIT CAUTION MESSAGE.  AIRCRAFT FERRIED TO CLT FOR WHERE MAINTENANCE REPLACED BOTH DCU'S AND POS SENSOR 2.
